# SDR SWAA2023082888399

- Difficulty date: August 11, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR VERTICAL ADJUSTMENT OUT OF LIMITS AT .020-.024 IN; MIN .060 IN; R-1 DOOR MECHANICAL ADJUSTMENT AT DOOR TORQUE TUBE IS AT MAX VERTICAL ADJUSTMENT.<[01] FWD GALLEY SERVICE DOOR ADJUSTMENT WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00MS4S4;[02] VERIFIED CORRECTIVE ACTION.
